MAUDE Adverse Event Report: OSSIO Ltd. OSSIOfiber® Compression Staple System; ORTHOPEDIC TRAY

OSSIO Ltd. OSSIOfiber® Compression Staple System; ORTHOPEDIC TRAY
Model Number OF2061110S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
OSSIOfiber® Compression Staple System
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO Ltd.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO Ltd.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key50782799
Report Number3014554088-2026-00008
Device Sequence Number18534462
Product Code OJH
UDI-Device Identifier07290019361039
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOF2061110S
Device Catalogue NumberOF2061110S
Device Lot NumberOF05101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale